# SDR DALA2018041202490

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE RT DME ANTENNA SUPPORT SKIN HAS CORRSION AROUND FASTERNER HOLES.   REPAIRED THE LOWER FUSELAGE DME ANTENNA SUPPORT SKIN IAW ERA 567158-14, REV ORIGINAL.
